# SDR SWIA201642991

- Difficulty date: December 12, 2016
- Submitted: January 16, 2017
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 35,076 hours, 25,172 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE AT CIRCUMFERENTIAL JOINT FS.333 STRINGER 27 HAS CORROSION. (C-CHECK). REMOVED AND REPLACED STR 27 SPLICE ON FS333 IAW SRM. LEAK CHECK GOOD.
